EconPapers    
Economics at your fingertips  
 

k-integrals and k-Lie symmetries in discrete dynamical systems

F.A. Haggar, G.B. Byrnes, G.R.W. Quispel and H.W. Capel

Physica A: Statistical Mechanics and its Applications, 1996, vol. 233, issue 1, 379-394

Abstract: We generalize the concept of symplectic maps to that of k- symplectic maps: maps whose kth iterates are symplectic. Similarly, k-symmetries and k-integrals are symmetries (resp. integrals) of the kth iterate of the map. It is shown that k-symmetries and k-integrals are related by the k-symplectic structure, as in the k = 1 continuous case (Noether's theorem). Examples are given of k-integrals and their related k-symmetries for k = 1,…,4.

Keywords: Difference equations; k-symplectic maps; k-Lie symmetries; k-integrals (search for similar items in EconPapers)
Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437196001422
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:233:y:1996:i:1:p:379-394

DOI: 10.1016/S0378-4371(96)00142-2

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:233:y:1996:i:1:p:379-394